Black vaginal discharge

So the weird thing is I've been bleeding for a month now after the, first two weeks I went to a doctor he said I got an infections gave me antibiotics ( a blue capsule and a orange tablet) for it to stop it did faintly and then I started spotting, but now I don't take the tablets any more my discharge is sometimes dark brown or very very black in colour and too make matters worst I'm also bleeding, I have pcos but I've never missed a period its just irregular with the days it comes...... am I dying?????

Last edited by

2 Replies

oldestnewest
  • Your not dying, I do get this slightly more black, it is a symptom of Endometriosis and I just assumed it was down to the Endo to be honest. What sort of infection did the doc think you had? If you are worried I would suggest going back to the doctor and showing them the photo.

    Also just a warning that some people may find the attached photo offensive x

  • YEA I KNOW I JUST WANTED TO MAKE SURE PEOPLE UNDERSTOOD WHAT EXACTLY I MEANT

You may also like...